# SDR YENA20110814320

- Difficulty date: August 14, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N192JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000014
- Aircraft time: 15,888 hours, 9,674 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat
- Condition: Out Of Rig
- Location: Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 1199 JFK-ACK, AIR RETURN DUE TO SLAT FAIL ON RETRACT, RESET UNSATISFACTORY.  FOUND ALL SLATS ON LT WING AND RT WING OUT OF RIG.  MECHANICALLY RIGGED ALL SLATS ON LT AND RT WING IAW AMM 27-80-00-820-801-A.  PERFORMED ELECTRONIC RIGGING OF ALL SLATS IAW AMM 27-80-00-820-802-A.  SLAT RESOLVERS AND SKEW SENSORS WITHIN RIG LIMITS.  OPS CHECK AND RIG CHECK OK.
